# SDR AALA202011039004

- Difficulty date: November 3, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 11,604 hours, 4,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  MID LEFT EMERGENCY LIGHT BATTERY 15WL NEEDS TO BE REPLACED DUE TO EMERGENCY POWER SUPPLY UNIT TEST FAIL.  REPLACED BATTERY EMERGENCY POWER SUPPLY 15WL, PER AMM 33-51-38.
